ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Matrosov V. V., Shalfeev V. D. Dynamic chaos in phase systems. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 2, pp. 149-151.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 118)
Language: 
Russian
Heading: 
Article type: 
Other
UDC: 
621.391.01

Dynamic chaos in phase systems

Autors: 
Matrosov Valerij Vladimirovich, Lobachevsky State University of Nizhny Novgorod
Shalfeev Vladimir Dmitrievich, Lobachevsky State University of Nizhny Novgorod
Abstract: 

-

Key words: 
Reference: 

-

Received: 
30.04.2008
Accepted: 
30.04.2008
Published: 
30.04.2008